# SDR SWIA202054467

- Difficulty date: October 23, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 98463011
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD CRACKED AND DENTED, PANEL 151MLW.  C-CHECK RO 12/04/2020.  ORDERED AND RECEIVED NEW FWD CARGO DOOR THRESHOLD P/N 9846301-1 INSTALLED ON JOB 71021290 OP 7014 CAMP NR 21650120.
